# SDR DALA2024053005677

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 990
- Condition: Out Of Limits
- Location: L4 Door
- Part time: 63,813 hours, 18,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 IN REF. AMDS 5211-3001-4L STEP 3 : ROTARY SNUBBER PIN EXTENSION OUT OF LIMITS AT 4L DOOR. CORRECTIVE ACTION: WAS REPLACED BY SERVICEABLE SNUBBER PER B757-200 AMM 52-11-10 AND SAME 4L PASSENGER DOOR WAS INSTALLED PER B757-200 AMM 52-11-01, ADJUST THE SAME DOOR WILL BE PERFORM ON AMDS. (0366261)
